MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP FOOTED ATTACHMENT 16MM; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP FOOTED ATTACHMENT 16MM; DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Catalog Number 5407FA2000
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Codes Burn(s) (1757); No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 50 events for the failure: overheating of device.- 38 events had problem identified during non-clinical procedure; there was no patient involvement.- 5 events had no health consequences or impact.- 6 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had minor injury/illness/impairment.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 50 events were reported for this quarter.Product return status: 49 devices were evaluated based on historical data analysis.1 device was received.Evaluation findings (results/components): 49 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable.1 device: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition: 27 devices: scrapped by stryker.23 devices: product not received.Additional information: 50 devices were not labeled for single-use.50 devices were not reprocessed or reused.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Mfr report # 3015967359-2026-99196.Supplemental rationale corrected data: b5, h1, h6, h11 50 events were originally reported for this failure mode during the reporting quarter; however, - 3 events were inadvertently excluded.- 53 reported events are included in this follow-up record.Product return status 52 devices were evaluated based on historical data analysis.1 device was received.Evaluation findings (results/components): 52 devices: degradation problem identified, wear problem, lubrication problem identified, overheating problem identified / part/component/sub-assembly term not applicable 1 device: degradation problem identified, overheating problem identified / part/component/sub-assembly term not applicable.Product disposition: 30 devices: scrapped by stryker.23 devices: product not received.
 
Event or Problem Description
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Events occurred between january 1 ¿ march 31 2026.This report summarizes 53 events for the failure: overheating of device.- 41 events had problem identified during non-clinical procedure; there was no patient involvement.- 5 events had no health consequences or impact.- 6 events had problem identified before clinical use/exposure; there was no patient involvement.- 1 event had minor injury/illness/impairment.

Brand Name
FOOTED ATTACHMENT 16MM
Common Device Name
DRILLS, BURRS, TREPHINES & ACCESSORIES (SIMPLE, POWERED)
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
Manufacturer Contact
kelsey barla
1941 stryker way
portage, MI 49002
2693237700
MDR Report Key24953796
Report Number3015967359-2026-99196
Device Sequence Number10029649
Product Code HBE
UDI-Device Identifier07613327096392
UDI-Public07613327096392
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Exemption NumberVMSR
Number of Events Summarized53
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/27/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue Number5407FA2000
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/31/2026
Supplement Date Received by Manufacturer03/31/2026
Initial Report FDA Received Date04/22/2026
Supplement Report FDA Received Date04/27/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown